# SDR COMA0360251

- Difficulty date: May 31, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 7,289 hours, 6,343 cycles
- System (JASC): 5270 · Door Warning System
- Part: Plunger
- Part number: 601R386455
- Condition: Bent
- Location: Cabin Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5452 CABIN DOOR OUTER HANDLE CAUTION MESSAGE.  REPLACED BENT PRESSURE VENT VALVE PLUNGER.
